Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I cannot stop myself from doing masturbation

hi mam... you are doing a very good job by helping people!!! i have ruined my tenth and twelth board along with my college years by doing the act of i have dropped one year to cract the entrance exams for MBA but due to this habit i feel depressed all the time as it takes away all my focus....and the worst part it i cannot do it and get away from it just by doing it once or twice... i tried to SUICIDE two times due to this habit and my life is ruined mam please help me jitin
Asked On : Thu, 4 Nov 2010
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
your feeling of guilt is giving you depression, you must come out of this earliest.
there is nothing wrong in doing masturbation. It looks you are very much depressed
and tried suicide you must consult psychiatrist at your earliest without wasting time
before it becomes chronic problem. Thanks
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor